Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unable to digest food, weakness in legs, done blood tests. Any help?

i was suffering from fever cold cough last week. Due to strong medicine i was having problem of motions. I was recover from cold cough and fever but i am not able to digest food properly. Also feeling weakness in legs. I also did two blood test where i found my platlets are 0000(first test), 0000(second test on next day). Any help will appricated
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
likely that your stomach upset is due to antibiotics you took for cough
your platelet count report is not clear both figures say 0000 ?
likely you mean they were low may be due to a viral cause of fever
if your fever has settled mostly no need to worry ensure that they hav normalised
can take some probiotics which may normalise your gut fluora
hope this ans your query
do let me know if any furthers questions to be answered
wishing you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor